arrow
Volume 26, Number 4
Previous Issue Next Issue

Yonghua Li & Yong He

Commun. Math. Res., 26 (2010), pp. 289-303.

Preview Purchase PDF 1256 23293 Abstract

Kan Zhang, Yufeng Lu & Chaomei Liu

Commun. Math. Res., 26 (2010), pp. 304-312.

Preview Purchase PDF 1238 23210 Abstract

Weixing Chen & Shuying Cui

Commun. Math. Res., 26 (2010), pp. 313-320.

Preview Purchase PDF 1255 23206 Abstract

Yuan Li & Fuming Ma

Commun. Math. Res., 26 (2010), pp. 321-336.

Preview Purchase PDF 1203 22809 Abstract

Xumei Chen & Yongkui Zou

Commun. Math. Res., 26 (2010), pp. 337-352.

Preview Purchase PDF 1203 22834 Abstract

Jianming Qi & Hongxun Yi

Commun. Math. Res., 26 (2010), pp. 353-360.

Preview Purchase PDF 1406 25688 Abstract

Jiandong Yin & Zouling Zhou

Commun. Math. Res., 26 (2010), pp. 361-368.

Preview Purchase PDF 1221 23043 Abstract

Ning Fu

Commun. Math. Res., 26 (2010), pp. 369-374.

Preview Purchase PDF 1211 22746 Abstract

Keyan Wang

Commun. Math. Res., 26 (2010), pp. 375-384.

Preview Purchase PDF 1198 22899 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard